Aspirin 325mg Regular Strength Tablets Small Bottle

18 customers are viewing this product.

Only 37 left in stock!

$3.99$10.99

Quantity:

24 Tablets

$3.99$10.99

Quantity:
Description

Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. ThatÕs what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.

Aspirin tablets have a micro-thin coating making them easy to swallow.

Dosage:Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily.

Active Ingredients:
Acetylsalicylic acid (ASA) … 325 mg

Non-Active Ingredients:Corn starch, hypromellose, powdered cellulose, triacetin.

Please refer to the package for additional information.

We are only able to ship this item to Canadian customers.

Tablets

24 Tabs, 50 Tabs, 100 Tabs